# SDR DALA2023101908632

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DISBOND (1.800IN X 1.500IN) ON OSS451 UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00035: AREA ON OSS 451 UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE (RH WING) WAS REPAIRED B757-200 S.R.M. 51-70-10 IN REFERENCE TO B757-200 S.R.M. 57-43-02. (0021203)
